MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number C1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A clave® connector reportedly leaked an unspecified fluid around the screw in piece of the connection/thread.They have 2 boxes of the said lot number that were affected, for which they have pulled the supply.Apparently, in ordering more clave connectors, they were still receiving some quantity/amount from the same lot number and encountered again that an iv site/hub was leaking on a patient as well.No one was harmed as a result of event.The set up was their normal insertion to the iv hub.The clave connector was replaced.No hole, cut, tears or any defect was noted.It was also stated that a mating device was attached and sometimes they observed this at the ct (computed tomography) connector, as the patient was on the ct table.
 
Additional Manufacturer Narrative
Devices was returned by the customer for evaluation; however, testing has not yet been completed.Section e initial reporter phone information: (b)(6).

Brand Name
CLAVE® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22545770
Report Number9617594-2025-01498
Device Sequence Number8727265
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public(01)00840619069896(17)300101(10)14271804
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1000
Device Lot Number14271804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CT CONNECTOR, MFR UNK; UNSPECIFIED CT SCANNER AND CT TABLE, MFR UNK; UNSPECIFIED FLUID, MFR UNK; UNSPECIFIED IV DEVICE W/ HUB, MFR UNK
Patient SexUnknown